# SDR 04FDEA02559

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 757
- Aircraft time: 14,071 hours, 7,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Torn
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT 100 NM FROM GDL, LOST GREEN HYDRAULIC SYSTEM, GRAVITY GEAR EXTENSION AND LANDING NORMAL.  PUMPS OFF AT 2300  PSI.  FOUND EVIDENCE OF LEAKAGE ON ENGINE NR 1 PYLON.  AFTER CLEANANCE AND INSPECTION FOUND GREEN PRESSURE SW LEAKING HYD DUE TO O-RING FAILURE, REPLACED O-RING IAW 29-11-62-4, SERVICED GREEN HYD SYS IAW AMM 12-12-29-0, CLEANED GREEN HYD SYS PUMP DELIVERY FILTER IAW AMM 29-11-42-3 AND GREEN SYS PUMP CASE DRAIN FILTER IAW AMM 29-11-36-3-02.  RESTORED FREE FALL EXTENSION SYSTEM IAW AMM 32-33-00-2.  RAN ENG NR 1 IAW JRH 5A, FOR 15 MINUTES, SHUT DOWN ENGINE AND INSPECTED PYLON AREA FOR LEAKS. NO LEAKS FOUND, GREEN HYD FLUID LEVEL AND PRESSURE INDICATIONS WERE NORMAL.  OK FOR SERVICE.
